# SDR COMA0760450

- Difficulty date: June 21, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,540 hours, 19,752 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 406B
- Condition: Out Of Rig
- Location: Lt Wing
- Part time: 13,921 hours, 11,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5223 - RECEIVED FLAP CAUTION AT CRUISE, FLAPS AT 0.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED EO 27-046 AD.  LEFT BPSU NOT HOLDING RIG.  REPLACED BPSU, NO FURTHER DEFECTS.
